My father is having difficulty breathing... This has happened before when my son received his synagis... SInce he has MS (low immune system) i want to know if this could be the reason...
- Synagis Information for Consumers
- Synagis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synagis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... recommend that she take iv treatments for 3 days of the solu m. Do you know what the risks are? Thank you, Jo-Ann
1 answer • 11 Jul 2009
I have multiple sclerosis. Presently receiving Tysabri for 5 months. Concern with the side effects. Advise.
2 answers • 22 Oct 2010
My friend has multiple sclerosis .she was given Lexapro for panic symptoms but her internist advised her against it. Is SSRI not safe in MS? What ...
1 answer • 15 May 2012
my son started treatment from 4 mounts ago one tablet / day after first acute attack and massive course with solumedrol for 5 days
0 answers • 4 Jun 2014
... sending me to PT and I'm now in a wheelchair. Why should I keep going to any MS dr's if they don't do anything?
4 answers • 1 Nov 2014